# SDR HALA2021061400070

- Difficulty date: June 13, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08123
- Aircraft time: 6,415 hours, 1,407 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 6365610509
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - PASSING FLI 80 "ENG 2 FIRE LOOP B FAULT" MSG. MSG CLEARED AFTER APPROX 5 MINS. REPEAT WRITE UP. FOUND ENG 2 LOOP B INTERMITTENT. PERFORMED CONTINUITY CHECK PER TSM 26-12-00. NO FAULT NOTED. PRECAUTIONARY ACTION, REMOVED AND REPLACED FWD FIRE LOOP ASSY PER AMM 26-12-17, STEPS 1 THRU 4.B.  OPERATIONAL CHECK OK PER AMM 26-12-00-710-801-A.
